BibTeX record: journals/amc/Cortell05a

download as .bib file

@article{DBLP:journals/amc/Cortell05a,
  author    = {Rafael Cortell},
  title     = {Numerical solutions of the classical Blasius flat-plate problem.},
  journal   = {Applied Mathematics and Computation},
  year      = {2005},
  volume    = {170},
  number    = {1},
  pages     = {706--710},
  url       = {http://dx.doi.org/10.1016/j.amc.2004.12.037},
  doi       = {10.1016/j.amc.2004.12.037},
  timestamp = {Tue, 02 Sep 2014 19:35:08 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/amc/Cortell05a},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}